English  |  正體中文  |  简体中文  |  Items with full text/Total items : 6469/11641
Visitors : 15276774      Online Users : 156
RC Version 3.2 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
Scope Adv. Search
LoginUploadHelpAboutAdminister

Please use this identifier to cite or link to this item: http://ir.ncue.edu.tw/ir/handle/987654321/8943

Title: Equivalent forms of a Generalized KKM Theorem and Their Applications
Authors: Mircea Balaj;L. J. Lin
Contributors: 數學系
Keywords: Variational relation problem;Better admissible class;KKM theorem;Coincidence theorem;Variational inclusion problem;Maximal element theorem;Common fixed point theorem
Date: 2010-08
Issue Date: 2011-05-10T06:51:41Z
Publisher: Elsevier Science
Abstract: In this paper, we study various types of variational relation problems. We establish the
existence of solutions for these types of problems and point out some important particular
cases and their applications. We also show that some existence theorems of solution for
these types of problems and some existence theorems of variational inclusion problems
are equivalent to a generalized KKM theorem. Applying our results we obtain existence
theorems of common fixed point, generalized maximal element theorems, a generalized
coincidence theorems and a section theorem.
Relation: Nonlinear Analysis: Theory, Methods & Applications, 73(3):673-682
Appears in Collections:[數學系] 期刊論文

Files in This Item:

File SizeFormat
index.html0KbHTML622View/Open


All items in NCUEIR are protected by copyright, with all rights reserved.

 


DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - Feedback